# SDR DALA2017112908390

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 74,250 hours, 16,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE DENTS AS MARKED ON RT WING I/B FLAP AFT FLAP UPPER SURFACE. NR 1-26.5" FROM I/B EDGE 12" FROM AFT EDGE; NR 2-31" FROM I/B EDGE,3" FROM AFT EDGE; NR 3-40.5" FROM I/B EDGE, 10" FROM AFT EDGE. REPAIRED PER SRM 57-53-01.
